MAUDE Adverse Event Report: CC HSING COMPANY LIMITED Drive Nitro,FirmFoam,ChampagneFrame,RTL; WALKER, MECHANICAL

CC HSING COMPANY LIMITED Drive Nitro,FirmFoam,ChampagneFrame,RTL; WALKER, MECHANICAL
Model Number RTL10266CH-HS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Limb Fracture (4518); Blister (4537)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a rollator by the end user's daughter who reported that the wheels do not turn properly on the carpet during use, and that the rollator is too heavy and bulky for the end user to manuever, and the end user fell resulting in a broken ankle.Additionally, the brake mechanism pinches fingers causing blisters.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
Drive Nitro,FirmFoam,ChampagneFrame,RTL
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no.1,benting
xikou township
chiayi, 62348
TW  62348
MDR Report Key50569323
Report Number2438477-2026-00059
Device Sequence Number10507376
Product Code ITJ
UDI-Device Identifier00822383549477
UDI-Public(01)00822383549477
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
Report Date (Section F) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266CH-HS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/07/2026
Device Age7 MO
Event Location Home
Date Report to Manufacturer10/02/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient Weight125 LB
Date Report Sent to FDA10/02/2026